advertisement
Question
Posted by: re | 2008-11-11

coming off aropax and inderal

Around 2 years ago i was prescribed Aropax and Inderal to manage my anxiety disorder. My symptoms are under control and i feel great but my husband and i want to have a baby.

My GP immigrated and my gynae told me that i should keep taking the meds till i fall pregnant, and then stop cold turkey. He said we' d deal with any psychological issues when and if they arrive.

I' ve done some research on the web and am concerned about the advice given to me by the gynae. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There shoudn't be a problem with stopping the Inderal. SOme people experience anxiety-type symptoms if they suddenly stop Aropax or some of its relatives, and its adviseable to stop more gradually, by cutting down the dose over a fw weeks. If concerned, maybe see a local psychiatrist for advice specificallt about how to do so most smoothly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement